Brand-Ad-30-6
 IADVL
Indexed with PubMed and Science Citation Index (E) 
 
Users online: 2150 
     Home | Feedback | Login 
About Current Issue Archive Ahead of print Search Instructions Online Submission Subscribe What's New Contact  
  NAVIGATE Here 
    Next article
    Previous article
    Table of Contents

 RESOURCE Links
    Similar in PUBMED
    Search Pubmed for
    Search in Google Scholar for
    Citation Manager
    Access Statistics
    Reader Comments
    Email Alert *
    Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed1256    
    Printed16    
    Emailed0    
    PDF Downloaded6    
    Comments [Add]    

Recommend this journal

 

 CASE REPORT
Year : 1981  |  Volume : 47  |  Issue : 3  |  Page : 184--185

Erythema Nodosum (Report of two cases of erythema due to oral contraceptive)



Correspondence Address:
Bhargava


Login to access the Email id

Source of Support: None, Conflict of Interest: None


PMID: 28211446

Rights and PermissionsRights and Permissions

Two cases of erythema nodosum probably due to oral contraceptives containing norgestrol and ethinyl oestradiol are reported. In one case, the skin lesions appeared one month after initiation of drug therapy. This seems to be the shortest latent period so far reported between oral contraceptive drug therapy and appearance of erythema nodosum.






[PDF]*


        
Print this article     Email this article

Online since 15th March '04
Published by Wolters Kluwer - Medknow